Well-documented cases of peripheral neuropathy, heart trouble, lung disease such as interstitial diseases, skin problems, memory disturbances or anything else that you don't think could possibly have been caused by anything other than your statin.
My doctor at the renowned Mayo Clinic was incredulous at all the damage that I claimed 2 years of taking statins did to me in the late 1980's, but when I presented substantiation (time lines, clinical tests, X-ray reports, etc) he quickly became a believer and said I was absolutely right to get off the Simvastatin he himself prescribed to me a year ago right away. He apparently looked into the reference I gave him to the European Medicines Agency Pharmacovigilance Working Group report of 27 Nov 2009 as well. When even an excellent cardiologist at a famous medical facility can be surprised that statins can do serious damage, what about your doctor?
How do you convince your GP or internist that you have been damaged if he or she refuses to believe you?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.